Top
10
Doctor insights on: Ribavirin Hep Cause Neurological Tics

Share
1

1
Can pegintron and ribavirin tx for hep c cause neurological tics?

Can pegintron and ribavirin tx for hep c cause neurological tics?

Yes: Interferon can cause neurotoxicity. If you have new neurological symptoms, you should notify you doctor immediately for evaluation. ...Read more

See 1 more doctor answer
Dr. Guillermo Philipps
159 doctors shared insights

Tics (Definition)

Tics are clinical findings that involve repetitive jerky motor movements of discrete muscle groups. Vocal tics result in the creation of sounds such as cough, grunting, ...Read more


2

2
Will valerian root cause react badly with peginterferon alfa 2a and ribavirin for hep c?

Will valerian root cause react badly with peginterferon alfa 2a and ribavirin for hep c?

No...: Herbal remedies e.g. Valerian root, silymarin will probably not interfere with conventional antiviral treatment of hepatitis c - no studies i'm aware of. Conversely, there are no studies taking them will do any good - so you may want to save your money. Good luck! ...Read more

3

3
Can sovaldi and Ribavirin cure hep c???

Can sovaldi and Ribavirin cure hep c???

Yes: It can...but better still Harvoni has a 96% cure rate with 8-12 weeks of treatment with minimal side effects. ...Read more

See 1 more doctor answer
4

4
What is the cure rate for hep c geno type 3 with Sovaldi and Ribavirin for 24 weeks!!!

New medication, TTYD: According to Gilead (maker of Solvadi), in their POSITRON trial, 61% of all pts with Type 3 HepC had a sustained virologic response (SVR) (lower Hep C virus blood counts) at 24 wks. See the package insert (PI) approved by the FDA: https://www.gilead.com/~/media/Files/pdfs/medicines/liver-disease/sovaldi/sovaldi_pi.pdf. In the trial, those w/o cirrhosis were 68% likely to have SVR. TTYD about this. ...Read more

5

5
Five months into combo tx for hep c. Now I have a nasty ribavirin rash on my body. What can I do to relieve the incessant itching and weeping rash?

Five months into combo tx for hep c. Now I have a nasty ribavirin rash on my body. What can I do to relieve the incessant itching and weeping rash?

Treatment rash?: If you are taking a triple drug regimen for hepatitis c with interferon, ribavirin, and telaprevir then the rash is probably related to the third agent. However, what you are describing sounds generalized and severe, and at risk for secondary infection. Some rashes, like stevens-johnson eruptions, can even be life-threatening. Make sure you seek medical attention as soon as possible. ...Read more

8

8
My grandmother is in ESLD she had hep c she took solvadi and ribavirin and since after that she has developed low sodium levels .Her ammonia levels are really good her bilirubin is stays between 4-- 8 ,Would you say she is gonna be ok ?-

Hard to know: Hepatitis C is a complex disease, and every individual responds to the virus, and treatment differently. Ask the GI liver specialist you are seeing what the prognosis is, and the likelihood of needing a liver transplant. Just remember, those answers are statistics, and your grandmother is not a statistic, but an individual. They are not predictive. Hope this helps! ...Read more

Dr. Erik Voogd
384 doctors shared insights

Ribavirin (Definition)

Ribavirin is an antiparasite agent which is a kind ...Read more


Dr. Erik Voogd
51 doctors shared insights

Virazole (Definition)

Virazole is an antiparasite agent which is a kind ...Read more